# SDR SWAA2019060543331

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 65,715 hours, 38,511 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A43002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #10 SPOILER DELAMINATED AT UPPER SURFACE 7" FROM TRAILING EDGE AND 2" FROM OUTBOARD EDGE.    / R&R #10 FLIGHT SPOILER PER MM.
